# SDR DL76L011502

- Difficulty date: September 7, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 17,069 hours, 2,700 cycles
- System (JASC): 2330 · Entertainment System
- Part: Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANTS REPORTED ELECTRICAL SMELL FROM VIDEO MONITOR AT SEAT 10 F AND G.  PER MCC LT AND RT UTILITY BUSSES TURNED OFF.  REPLACED MONITOR.  STILL N/G.  FOUND BAD HARNESS FROM VDU TO 14 INCH MONITOR.  DISCONNECTED PLUGS BOTH SIDE VDU AND MONITOR.  NEEDS HARNESS P/N 1303319-001.
